# SDR IPXA11568722

- Difficulty date: July 28, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 700 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK,  RIGHT SIDE FUSELAGE INTERNAL, STA 700, FRAME HAS 1EA CHAFE MARK AT S15R ON INBD FACE.  REPAIRED RT SIDE FUSELAGE FRAME IAW EA 110968.
